# SDR SWAA2012031902313

- Difficulty date: March 1, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 69,513 hours, 59,804 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 967, STR 6L.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
